# SDR HEEA956103

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 066106902
- Condition: Failed
- Location: Cockpit
- Component: KDI573
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO READ DISPLAY.
